# SDR ASAA2018020123363

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,236 hours, 11,854 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL, EXTINGUISHED ON MASTER CAUTION RESET. AFT TEMP NORMAL. ACFT GROUNDED. PERFORMED BITE PROCEDURE FOR PACK/ZONE TEMP IAW AMM 21-61-00-700-806-002,  FAULT CLEARED ON RECALL, NO HISTORY LAST 30 DAYS. GROUND VERIFICATION SUCCESSFUL.
